| Model Number |
GI100 |
| Medical Device Problem Code |
Smoking (1585)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
09/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Root cause: the source of the smoke/fumes was confirmed to be due to the ups.This failure mode resulted in the release of non-toxic fumes from the ups.Failure mode description: no dako product malfunction was identified after completion of investigation.Therefore, the failure mode could not be verified as a dako instrument or product specific malfunction.This report is being filed as part of agilent's commitment to due diligence reporting.
Event or Problem Description
Based on a recently logged complaint report on (b)(6) 2020, smoke/fumes were reported coming from a universal power supply (ups from powervar) attached to a dako omnis device within an anatomical pathology laboratory.The smoke/fumes triggered an "asthma-like attack" for one employee.In addition, three additional employees noted "breathing issues" but did not seek or require medical attention.The employee with the "asthma-like attack" sought medical attention but was able to returned to duty (did not require any absence from job).This event occurred during installation of a dako omnis, this unit was not running patient samples, so no patient testing or patient harm occurred.No serious harm to the user had occurred.